# SDR A6WA202503288865

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 42,703 hours, 41,781 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Failed
- Location: Zone 200
- Part time: 42,703 hours, 41,781 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

6047 - SMOKE COMING FROM OVER OVHD ON RH SIDE BETWEEN ROWS 5-6. SMELLS LIKE ELECTRICAL. PILOT DEBOARDED.   DURING THE BOARDING PROCESS, THE FLIGHT ATTENDANT NOTIFIED THE CAPTAIN OF AN ODOR AND FUMES/SMOKE COMING FROM THE OVERHEAD BIN AT ROWS 5 AND 6. THE CAPTAIN IMMEDIATELY DEPLANED ALL PASSENGERS AND SHUT THE AIRCRAFT DOWN. BURNT DAMAGE TO THE OVERHEAD BIN WAS OBSERVED BY THE CAPTAIN WITH NO OTHER DAMAGE NOTED. THERE ARE NO KNOWN INJURIES TO CREW, PASSENGERS OR GROUND PERSONNEL AND THERE ARE NO ADVERSE PASSENGER REACTIONS.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SIDE CEILING BALLAST FAILED IN OVERHEAD BIN COMPARTMENT ABOVE SEAT      5-6CD. REMOVED AND REPLACED BALLAST IAW AMM 33-21-01. OPS CHECK GOOD,  NO OTHER DAMAGE NOTED.
